Scalar irreducibility of Eigenspace Representations associated to a symmetric space.
Mathematica Scandinavica, Tome 57 (1985), pp. 289-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1985__57_166956,
author = {Henrik Stekaer},
title = {Scalar irreducibility of {Eigenspace} {Representations} associated to a symmetric space.},
journal = {Mathematica Scandinavica},
pages = {289--292},
year = {1985},
volume = {57},
zbl = {0563.22011},
url = {http://geodesic.mathdoc.fr/item/MS2_1985__57_166956/}
}
Henrik Stekaer. Scalar irreducibility of Eigenspace Representations associated to a symmetric space.. Mathematica Scandinavica, Tome 57 (1985), pp. 289-292. http://geodesic.mathdoc.fr/item/MS2_1985__57_166956/